zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A new double projection algorithm for variational inequalities. (English) Zbl 1081.65066
The author proposes a modification of the extrapolation type method of {\it M. Solodov} and {\it B. Svaiter} [SIAM J. Control Optimization 37, 765--776 (1999; Zbl 0959.49007)]. This method also involves the projection onto the intersection of the feasible set and a hyperplane within the extrapolation step, but it differs from the previous in the linesearch procedure. The method possesses the same convergence properties. Some results of numerical experiments are also reported.

MSC:
65K10Optimization techniques (numerical methods)
49J40Variational methods including variational inequalities
49M37Methods of nonlinear programming type in calculus of variations
WorldCat.org
Full Text: DOI
References:
[1] Facchinei, F.; Pang, J. -S.: Finite-dimensional variational inequalities and complementarity problems. (2003) · Zbl 1062.90002
[2] Harker, P. T.: Accelerating the convergence of the diagonalization and projection algorithms for finite-dimensional variational inequalities. Math. program. 41, 29-59 (1988) · Zbl 0825.49019
[3] Karamardian, S.: Complementarity problems over cones with monotone and pseudomonotone maps. J. optim. Theory appl. 18, 445-454 (1976) · Zbl 0304.49026
[4] Korpelevich, G. M.: The extragradient method for finding saddle points and other problems. Matecon 17, 747-756 (1976) · Zbl 0342.90044
[5] Mathiesen, L.: An algorithm based on a sequence of linear complementarity problems applied to a Walrasian equilibrium modelan example. Math. program. 37, 1-18 (1987) · Zbl 0613.90098
[6] Pang, J. -S.: Error bounds in mathematical program. Math. program. 79, 299-332 (1997) · Zbl 0887.90165
[7] Pang, J. -S.; Gabriel, S. A.: NE/sqpa robust algorithm for the nonlinear complementarity problem. Math. program. 60, 295-337 (1993) · Zbl 0808.90123
[8] Polyak, B. T.: Introduction to optimization, optimization software inc.. (1987)
[9] Solodov, M. V.: Convergence rate analysis of iterative algorithms for solving variational inequality problems. Math. program. 96, 513-528 (2003) · Zbl 1042.49008
[10] Solodov, M. V.; Svaiter, B. F.: A new projection method for variational inequality problems. SIAM J. Control optim. 37, 765-776 (1999) · Zbl 0959.49007
[11] Sun, D.: A new step-size skill for solving a class of nonlinear equations. J. comput. Math. 13, 357-368 (1995) · Zbl 0854.65048
[12] Wang, Y. J.; Xiu, N. H.; Wang, C. Y.: A new version of extragradient method for variational inequality problems. Comput. math. Appl. 42, 969-979 (2001) · Zbl 0993.49005
[13] Xiu, N.; Zhang, J.: Some recent advances in projection-type methods for variational inequalities. J. comput. Appl. math. 152, 559-585 (2003) · Zbl 1018.65083